@article{(Open Science Index):https://publications.waset.org/pdf/860,
	  title     = {Exponential Stability and Periodicity of a Class of Cellular Neural Networks with Time-Varying Delays},
	  author    = {Zixin Liu and  Shu Lü and  Shouming Zhong and  Mao Ye},
	  country	= {},
	  institution	= {},
	  abstract     = {The problem of exponential stability and periodicity for a class of cellular neural networks (DCNNs) with time-varying delays is investigated. By dividing the network state variables into subgroups according to the characters of the neural networks, some sufficient conditions for exponential stability and periodicity are derived via the methods of variation parameters and inequality techniques. These conditions are represented by some blocks of the interconnection matrices. Compared with some previous methods, the method used in this paper does not resort to any Lyapunov function, and the results derived in this paper improve and generalize some earlier criteria established in the literature cited therein. Two examples are discussed to illustrate the main results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {3},
	  year      = {2009},
	  pages     = {223 - 230},
	  ee        = {https://publications.waset.org/pdf/860},
	  url   	= {https://publications.waset.org/vol/27},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 27, 2009},
	}